| Model Number |
TFNT00 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
A health care professional reported that lens found to be faulty.No further information expected as reporter unwilling to provide additional information.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and the documentation indicated the product met release criteria.The root cause has not been identified.There have been no other complaints reported in the lot.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Duplicate files: additional information provided in h.10.This is a duplicate of manufacturer report number 1119421-2022-02362.No additional reports will be filed on this report number.Any additional information that is received will be reported on manufacturer report number 1119421-2022-02362.The manufacturer internal reference number is: (b)(4).